Mathematical Research Letters

Volume 13 (2006)

Number 6

A note on equivariant normal forms of Poisson structures

Pages: 1001 – 1012

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n6.a14

Authors

Eva Miranda

Nguyen Tien Zung

Abstract

We prove an equivariant version of the local splitting theorem for tame Poisson structures and Poisson actions of compact Lie groups. As a consequence, we obtain an %%@ equivariant linearization result for Poisson structures whose transverse structure has semisimple linear part of %%@ compact type.

Full Text (PDF format)